A 21-year-old female asked:
Disclaimer

ive been on the pill for 5 years and just ended a cream treatment for a yeast infection. mi period is now 2 days late which is unusual. cause?

1 doctor answer
Dr. Joseph Eastern
43 years experience Dermatology
If you're asking...: ...Whether the anti-yeast cream is delaying your period, that's very unlikely. And the yeast infection itself would not cause it either. So if you don't get it fairly soon, you'll want to see your doctor to find out why.
Answered on Apr 13, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
Not yeast?: if you used one of the usual treatments, active ingredient ending in "azole" (miconazole, clotrimazole, etc), then repeating treatment with a similar ... Read More
A 24-year-old female asked:
Dr. Claudette Anderson
Specializes in Gynecology
Yes: If you still have significant discomfort in 48 hours ,repeat meds or go to your provider.
1
1 thank
A 18-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Some of the: medication may exit the vagina - but some should remain. Tampons are not recommended because removal of the tampon may force medication out of the vag ... Read More
A 25-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Yes: If you are using intravaginal creams they may wash out more rapidly during your period, but it should not be a problem using them.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month